# SDR GTIA2022050536407

- Difficulty date: May 3, 2022
- Submitted: May 5, 2022
- Operation: Air carrier
- Aircraft: N912NK
- Make and model: Airbus A320-271N
- Aircraft serial: 8038
- Aircraft time: 10,246 hours, 4,344 cycles
- System (JASC): 7100 · Powerplant System
- Part: None
- Condition: None
- Stage of operation: CL
- How discovered: V
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AIRCRAFT HAD A NORMAL ENGINE PARAMETERS BUT NO PERFORMANCE ON THE CLIMB-PERFORMED HIGH POWER ASSURANCE TEST ALL PARAMETERS FOR ENG 1 & 2 SATISFACTORY IAW AMM 71-00-00-710-806-A
